# SDR ASAA2017082921758

- Difficulty date: August 29, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 13,045 hours, 4,327 cycles
- Engine: Cfmint CFM567B27E
- Engine time: 14,986 hours, 4,929 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Condition: Corroded
- Location: Nr 1 Inlet
- Part time: 14,986 hours, 4,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INLET AND FAN BLADE DETAILED INSPECTION.  FOUND NUTPLATES THAT HAVE POSSIBLE CORROSION AROUND NUTPLATE AND FAN FRAME CASE,  FOR AFT O/B ACOUSTICAL PANELS.  FROM 3 O'CLOCK TO 9 O'CLOCK ON LOWER SIDE OF CASE.  ACFT GROUNDED.  NR 1 ENGINE IS BEING REPLACED.
